# SDR AALA202412263696

- Difficulty date: December 12, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 34,830 hours, 14,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A3307701
- Part serial: BNG29318
- Condition: Frayed
- Location: Zone 800
- Part time: 18,824 hours, 8,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT ENTRY L2 SLIDE'S GIRT FRAYED. **SUPPLEMENTAL REPORT FOR (AALA202412133696): REMOVED AND REPLACED SLIDE PACK ASSEMBLY, PER WORK CARD 08L22125001-L2**(CLOSED).
